MathSciNet Relay Station
MathSciNet bibliographic data
MR448546 60G55 (60H05 60G45)
El Karoui, Nicole; Lepeltier, Jean-Pierre Représentation des processus ponctuels multivariés à l'aide d'un processus de Poisson. (French) Z. Wahrscheinlichkeitstheorie und Verw. Gebiete 39 (1977), no. 2, 111–133.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement